MathSciNet Relay Station
MathSciNet bibliographic data
MR1715493 49J20 (35L99 74M05 93C20)
Bradley, Mary Elizabeth; Lenhart, Suzanne; Yong, Jiongmin Bilinear optimal control of the velocity term in a Kirchhoff plate equation. J. Math. Anal. Appl. 238 (1999), no. 2, 451–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement